Some spectral properties of multipliers on commutative Banach algebras


Mustafayev H., BASHIROV N.

BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, vol.10, no.4, pp.517-527, 2017 (ESCI) identifier identifier

Abstract

In this paper, some results concerning spectral properties of multipliers on commutative semisimple Banach algebras are obtained. The study concentrates on multipliers on uniformly regular Banach algebras whose Helgason-Wang representation vanish at infinity. A spectral mapping theorem for convolution operators induced by representations of locally compact abelian groups is also given.